# SDR RAAA98E9036

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Failed
- Location: Lt&Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT AND AFT RT OVERWING EMERGENCY EXIT PULL DOWN EMERGENCY LIGHTS FAILED SERVICE CHECK.  CHANGED EMERGENCY LIGHTS DUE FAILED.
